# SDR CALA2018072301662

- Difficulty date: July 17, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 77,861 hours, 19,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Worn
- Location: Girt Bar
- Component: Girt Bar, Boeing
- Component part number: 140N276226
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR LEAF SPRING WORN. REMOVED AND REPLACED L4 DOOR GIRT BAR IAW AMM 25-66-10-002-001 AND 25-66-10-402-022. ADJUSTMENT AND OPS CHECK WILL BE ACCOMPLISHED ON EA 5210-01364 REV F SEQ 514.
